General Surgery Community
279 Members
Avatar universal

Post Wisdom Teeth Extraction

I had all four wisdom teeth cut out five days ago. I was prescribed Oxycodone and Amoxocillin. I've never had surgery nor have I have taken these medications. Yesterday I started having frequent urination and today my lower back on the left side started hurting. I was wondering if these two things were correlated with each other. I thought the amoxicillin might have given me a uti. Is that even possible?
1 Responses
Avatar universal
its is not possible for amoxicillin to give u a UTI. On the contrary, it may help HEAL an existing UTI. it's possible you have contracted a UTI or something else recently, or the lower back pain etc. are all unrelated and transient problems that may go away on their own. how r u doing now?
Have an Answer?
Top General Health Answerers
1756321 tn?1499064984
Queensland, Australia
19694731 tn?1482853437
AL
80052 tn?1496327897
way off the beaten track!, BC
Learn About Top Answerers
General Surgery Community
279 Members
380 Questions
Popular Resources
In this unique and fascinating report from Missouri Medicine, world-renowned expert Dr. Raymond Moody examines what really happens when we almost die.
Think a loved one may be experiencing hearing loss? Here are five warning signs to watch for.
When it comes to your health, timing is everything
We’ve got a crash course on metabolism basics.
Learn what you can do to avoid ski injury and other common winter sports injury.
Here are the pros and cons of the top fad diets and weight loss plans of the year.